Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16486
Title: A marginalized model for zero-inflated, overdispersed and correlated count data
Authors: MOLENBERGHS, Geert 
IDDI, Samuel 
Issue Date: 2013
Source: Electronic Journal of Applied Statistical Analysis, 6 (2), p. 149-165
Abstract: Iddi and Molenberghs (2012) merged the attractive features of the so-called combined model of Molenberghs et al. (2010) and the marginalized model of Heagerty (1999) for hierarchical non-Gaussian data with overdispersion. In this model, the fixed-effect parameters retain their marginal interpretation. Lee et al. (2011) also developed an extension of Heagerty (1999) to handle zero-inflation from count data, using the hurdle model. To bring together all of these features, a marginalized, zero-inflated, overdispersed model for correlated count data is proposed. Using two empirical sets of data, it is shown that the proposed model leads to important improvements in model fit.
Keywords: marginal multilevel model; maximum likelihood estimation; random effects model; negative binomial; overdispersion; partial Marginalization; poisson model; zero-inflation
Document URI: http://hdl.handle.net/1942/16486
Link to publication: http://siba-ese.unisalento.it/index.php/ejasa/article/view/12145/11925
ISSN: 2070-5948
DOI: 10.1285/i20705948v6n2p149
Rights: © Università del Salento
Category: A1
Type: Journal Contribution
Validations: vabb 2016
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
12145-115415-2-PB (1).pdfPublished version445.6 kBAdobe PDFView/Open
Show full item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.